# SDR SCNA20250707247

- Difficulty date: June 26, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-800
- Aircraft serial: 40865
- Aircraft time: 41,693 hours, 19,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRUSS WEB ON STA 616 APROX AT LOWER SURFACE KEEL BEAM.  TRUSS WEB ON STA 616 APROX AT LOWER SURFACE KEEL BEAM WAS REPAIRED PER ETI-737-25-079 REVISION 4 AND ENGINEERING TASK CARD ENG-53SCA-11692 AND MM4-SCA-25-0014
